# SDR ASAA2014052807964

- Difficulty date: May 28, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 27,103 hours, 8,234 cycles
- System (JASC): 2420 · AC Generation System
- Part: Control Panel
- Condition: Failed
- Location: Apu Generator
- Part time: 27,013 hours, 8,234 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GENERATOR NOT COMMING ON LINE.  ACFT GROUNDED.  REMOVED AND INSTALLED NEW P5-4 PANEL. PERFORMED OPS TEST REF 24-21-00.  SYS CKS NORMAL.
